# SDR DALA2020020701017

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-FOUND CRACK ON NO 6 SPOILER LOWER SURFACE. LOG-PAGE REPAIRED DAMAGED ON NO 6 SPOILER LOWER SURFACE AS PER B767-400 SRM 57-70-01-2R-1 AND SRM 51-70-04 RELEASE 59,DATE:19 DEC 19. (1479333)
